# SDR VNAA20250629022

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG L/H DOOR FWD EDGE MEMBER IS CORRODED.   REMOVED AND INSTALLED NEW SERVICEABLE LH MLG DOOR (OLD PN/SN CC670-10520-15/15399) (NEW PN/SN CC670-10520-15/15350) IAW CRJ 900 AMM 32-12-01-000/400-802-A04.
